Reflection principle for viscosity solutions of the homogeneous real Monge–Ampère equation

Show full item record



Permalink

http://hdl.handle.net/10138/305608

Citation

Koskenoja , M 2019 , ' Reflection principle for viscosity solutions of the homogeneous real Monge–Ampère equation ' , Journal of Mathematical Analysis , vol. 10 , no. 3 , pp. 14-22 . < http://ilirias.com/jma/repository/docs/JMA10-3-2.pdf >

Title: Reflection principle for viscosity solutions of the homogeneous real Monge–Ampère equation
Author: Koskenoja, Mika
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2019
Language: eng
Number of pages: 9
Belongs to series: Journal of Mathematical Analysis
ISSN: 2217-3412
URI: http://hdl.handle.net/10138/305608
Subject: 111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
JMA10_3_2_1.pdf 293.1Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record